MathSciNet Relay Station
MathSciNet bibliographic data
MR1031991 46-01 (18-01 46Hxx 46Mxx)
KhelemskiÄ­, A. Ya. {\cyr Banakhovy i polinormirovannye algebry: obshchaya teoriya, predstavleniya, gomologii}. (Russian) [Banach and polynormed algebras: general theory, representations, homology] With an English summary. "Nauka'', Moscow, 1989. 465 pp. ISBN: 5-02-014192-5
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement